# SDR SWAA2022052504763

- Difficulty date: May 5, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A8123U25
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BTW BS 794.37 TO BS 847 RBL 26.84 WL 157.1 AFT CARGO COMPARTMENT 2022-228572 / [01] REPLACED LOWER SILL LOCATED BTW BS 794.37 TO BS 847 RBL 26.84 WL 157.1 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A8330 SHEET 30 REV:-  SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
